# SDR CA111114019

- Difficulty date: November 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW RECEIVED A FIRE WARNING AND BOTH FIRE BOTTLES WERE DISCHARGED. THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND SOOT THROUGHOUT THE NACELLE, BURNED WIRING AND HOSES AS WELL AS WHAT APPEARED TO BE A FUEL NOZZLE FLEX MANIFOLD RUPTURED.  MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
